MAUDE Adverse Event Report: SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING

SPECTRANETICS CORPORATION ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER; CATHETER, PERCUTANEOUS, CUTTING/SCORING
Model Number 2105-6040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block a2: the patient's dob is unknown.This information was not available from the facility.Blocks e1 & g2: foreign- germany.Block h3: the angiosculpt catheter was returned intact to a non-philips introducer sheath; however, was able to be removed from the catheter with no resistance.Visual inspection of the catheter found a damaged balloon that burst radially.No functional testing performed due to the nature of the returned catheter.Block h6: the ifu warns at least 99.9% of the balloons (with a 95% confidence level) will not burst at or below the rbp.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
The angiosculpt device was used for a peripheral procedure in the distal cephalic vein.During the second inflation, the balloon ruptured at nominal pressure (8 atm).The procedure was completed with a new angiosculpt device.No patient injury reported.During the returned product evaluation, visual inspection confirmed a balloon radial burst.This product problem is being submitted due to the balloon radial burst that can result in a potential for harm.

Brand Name
ANGIOSCULPT OTW PTA SCORING BALLOON CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, CUTTING/SCORING
Manufacturer (Section D)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer (Section G)
SPECTRANETICS CORPORATION
5055 brandin court
fremont CA 94538
Manufacturer Contact
danielle bullock
5055 brandin court
fremont, CA 94538
858720-4125
MDR Report Key24272036
Report Number3005462046-2026-00007
Device Sequence Number10031054
Product Code PNO
UDI-Device Identifier00813132021450
UDI-Public(01)00813132021450(17)270521(10)G24050018
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K100303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2105-6040
Device Catalogue Number2105-6040
Device Lot NumberG24050018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORDIS: 7F BRITE INTRODUCER SHEATH; TERUMO: 0.018" ADVANTAGE GUIDEWIRE; UNK MFG AND SIZE: GUIDE CATHETER
Patient Age87 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite